# SDR DALA2019102206112

- Difficulty date: October 20, 2019
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 40,752 hours, 21,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergenc Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 EMERG SIGN BROKEN. CORRECTIVE ACTION: UPON INSPECTION FOUND COVER MISSING REPLACED COVER PER B757 AMM 33-50. (6391110)
